# SDR HNAA2019031100069

- Difficulty date: March 8, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 44,339 hours, 40,158 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PDIS  649  27-60  1911341  08MAR19  PHL  CLOSE AT TAKEOFF E1 T/R DISAGREE AND SPOILER FAIL EICAS MESSAGES. WHEN LANDING GEAR EXTENDED MESSAGES EXTINGUISHED. FACT  08MAR19  13:34  PHL OPS CHECKED THRUST REVERSER AND SPOILER SYSTEMS IAW AMM 27-63-01 AND 78-31-01. PERFORMED ELECTRICAL RESET. OPS CHECK GOOD. NO DEFECTS OR MESSAGES FOUND. OKAY FOR SERVICE.
